MathSciNet Relay Station
MathSciNet bibliographic data
MR1831660 93B27 (53C17 93C10)
Agrachev, Andrei; Gauthier, Jean-Paul On the subanalyticity of Carnot-Caratheodory distances. Ann. Inst. H. Poincaré Anal. Non Linéaire 18 (2001), no. 3, 359–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement